# SDR SWIA201541250

- Difficulty date: May 16, 2015
- Submitted: June 2, 2015
- Operation: Air carrier
- Aircraft: N763SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10228
- Aircraft time: 29,437 hours, 17,569 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Roller
- Condition: Gouged
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY AFT DOOR TRACK FOR DOOR UPPER ROLLER HAS DAMAGE, GOUGED ON UPPER AND LOWER SIDES OF TRACK, FS 1047.  REPAIRED AFT BAG BAY-AFT CARGO DOOR TRACK AT BS 1047 IAW EA.
